# SDR USAA920070956

- Difficulty date: October 14, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N51502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - CRACKED CHANNEL, BS 365.25, LBL 45.5, WL 201.  REPAIRED CHANNEL, BS 365.25, LBL 45.5, WL 201 IAW B757-200 SRM 53-10-51-2R1, FIGURE 201.
